# SDR ASAA2023080644460

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,749 hours, 8,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010494
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 25,340 hours, 7,875 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O L FMC SEQENCED TO NEXT WAY POINT ON DEPARTURE. GROUNDED - YES. (RESOLVED ON W/O: 1964758 TASKCARD: N/R-00002 ) THE MEL IS ACTUALLY 34-36J, REMOVED AND REPLACED LH FMC COMPUTER IAW AMM 34-61-02-000-801 AND 34-61-02-400-801, ETOPS GROUND FUNCTIONAL OPS CHECK GOOD IAW AMM 34-61-00-710-801. SOFTWARE INSTALLED PER AMM 34-61-00/201 AND FMCS PERFORMANCE FACTORS ADJUSTED IAW AMM 34-61-00-800-801. ALTERNATE DEACTIVATION PROCEDURES PERFORMED PER MPM CH.5 05-07-01, TABLE 3. POWER RESTORED TO NORMAL AFTER MAINTENANCE. CLEARS MEL 34-36J, SEAMC WILL NOTIFIED OF ETOPS MAINTENANCE AND MEL CLEARANCE. AIRCRAFT CONFIGURATION CHANGE RESTORED TO NORMAL BY PUTTING FMC SWITCHING PANEL TO NORMAL.
